# SDR IPXA2025102239164

- Difficulty date: October 7, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A534107105220
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 54 Y953 SUPPORT ANGLE IS CRACKED.  REMOVED SUPPORT ANGLE IAW SRM 51-40-21.  INSTALLED NEW SUPPORT ANGLE IAW SRM 51-40-21.
